# SDR IPXA2022110187732

- Difficulty date: October 14, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 70,224 hours, 18,951 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AJC7001249
- Condition: Chafed
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT BODY STA 2163.685 BULKHEAD R/H SIDE STIFFENER HAS CHAFE DAMAGEDREPAIRED STIFFENER AT STA 2163.685 BULKHEAD R/H SIDE IAW SRM 53-00-00 (MINOR)
